# SDR SIMA200632405

- Difficulty date: November 4, 2006
- Submitted: November 20, 2006
- Operation: Air carrier
- Aircraft: N644AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145204
- Aircraft time: 15,834 hours, 15,421 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: 14533404401
- Condition: Cracked
- Location: Pax Door
- Part time: 15,834 hours, 15,421 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PASSENGER DOOR INTERIOR HANDLE ACTUATION BRACKET CRACKED.  STOP DRILLED AND FABRICATED DOUBLER, INSTALLED IAW EMB IC2006-145/9020.  RETURNED AIRCRAFT TO SERVICE.
